1-877-439-2744 Motherisk Helpline
1-800-436-8477 Morning Sickness
1-877-327-4636 Alcohol and Substance
1-866-937-7678 Exercise in Pregnancy
1-888-246-5840 HIV and HIV Treatment
416-813-6780 Motherisk Helpline
Pregnancy & Breastfeeding Resources
Current Studies at Motherisk
The Safety of Diclectin in Breastfeeding
Neurodevelopment of Children Exposed in-Utero to Chemotherapy for Maternal Breast Cancer (Dr. I Nulman)
Diclegis Surveillance Program Study
Diclectin Surveillance Program Study
Study seeks women between 4 and 12 weeks in their pregnancy with morning sickness (NVP)
Pregnancy in Women with Multiple Sclerosis
Alcohol Use during Pregnancy
Lamisil in Pregnancy
Meridia in Pregnancy
Autoimmune Diseases in Pregnancy Project
The Motherisk Nausea and Vomiting of Pregnancy (NVP) ForumMotherisk receives questions from around the world about morning sickness symptoms, effects, treatments and ways to cope. Those questions and answers are posted here for anyone to read, provided the reader acknowledges and accepts the proviso and disclaimer below.
I suffer from all day nausea due to my pregnancy vitamin. If I do not take it, I feel great and eat very well. If I do take it, I am lethargic, nauseous and eat very little aside from crackers and water. My question is whether it is better to eat well and not take a vitamin or take the vitamin and eat poorly. My benefits do not cover the expensive Pregvit that apparently eases this vitamin reaction. Can I possibly just supplement the folic acid and iron without the rest of the vitamin? Help!
Don't worry about taking the vitamin right now, it is more important for you to eat well and feel good. Try it again later on in your pregnancy when the nausea has subsided. If it still makes you sick, talk to your doctor about discontinuing its use.